# SDR ASAA2019072030115

- Difficulty date: July 20, 2019
- Submitted: July 22, 2019
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 47,087 hours, 13,974 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Relay
- Part number: KDAGX4F001
- Condition: Failed
- Location: Fuel System
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RIGHT CENTER FUEL LOW PRESSURE LIGHT ILLUMINATED WITH 19.6 IN CENTER TANK. GROUNDED - YES. REPLACED R55 AND R963 RELAYS FOR THE RIGHT CENTER TANK BOOST PUMP SYSTEM REF WDM 28-23-11/4, OPS NML REF B737-800 FIM 28-22 TASK 802. SYSTEM GROUND VERIFICATION CHECK SUCCESSFUL.
